Aa
Aa
A
A
A
Close
414776 tn?1202738690

vicodin detox

I need help...i stopped taking vicodin 2 days ago, im sick as a dog..i cant go to detox, nobody knows about it..(family,coworkers.etc) im having flu like symptoms i can barely focus on this task right now, i was taking between 2000 and 4000 mg a day for the past two years, im confused, ive been crying not sleeping having nightmares going to the bathroom every 5 minutes..i feel like dying...any suggestions for at home treatments? thanks ..Dusty
20 Responses
Sort by: Helpful Oldest Newest
352798 tn?1399298154
Some here have used Neurontin as a tool for w/ds. I hope things start going your way. You are doing the right thing here. Be honest with the surgeon.
Helpful - 0
414776 tn?1202738690
Ya it took the edge off or maybe it iis mind over matter, im deff looking into getting a new job, but i have a hard time taking orders from a boss, bartending is a place where im my own boss, im going to try not to take any pills today im being seen by a surgical dr for pain management, and they dont know i take vicodin on a daily basis, my pain is almost gone because of pain management, so maybe i can quit all togeather, they have me on nurontin, (pain blocker,) thanks for the kind words toxixtome ..HUGS dusty
Helpful - 0
390416 tn?1275185087
Pick yourself up and keep going...you're doing a good job...this is hard..but i t will be over soon!!! Keep posting!!!
Helpful - 0
372416 tn?1242665752
Now.......don't tell me that a 1/2 pill did the trick, huh?

Depression & disappointment is all a part of the rocky ride.  You'll be fine in a few days.  

Because your job allows you to be around this available enemy, I fear weakness in the air.

Have you considered other work?
Helpful - 0
414776 tn?1202738690
Thanks all, i did screw up i couldnt take the feeling in my legs...i took half of a pill, i know im an ***, i dont have a perscription for valume to relax for that recipe, im gessing im going to have to wean myself..i dunno im soo depressed and dissapointed in my self..
Helpful - 0
352798 tn?1399298154
If you need the Thomas recipe its in my journals.
Helpful - 0
Avatar universal
I am so glad you found this forum,It will give you the SUPPORT you need.Yes you will feel bad (the worst flu feeling but in a few days it will get better.Take a good vitiman ,also potassium will help with leg pains ,I also took advil alot it helped with discomfort a bit There are posts with thomas recipe maybe someone could pm it to you? Stay in bed for a day or 3 ,do not answer phone too stressful.You can do this it will get better.I am 20 days off vics today and it is so much better than how I was feeling on pills.Just keep reading the post it is comforting to know you are not alone and there are some really great supportive people that can help you thru this.The changes you see in people and yourself in just a couple of days is amazing.So welcome and good luck
Helpful - 0
372416 tn?1242665752
I knew what you meant.  It's a good thing you were wrong, huh?

Try getting the ingredients for the Thomas Recipe.

The coordination will be off during detox, so be careful if you have to serve drinks tonight.  You should probably try to take off work for at least a couple more nights.
Helpful - 0
414776 tn?1202738690
ill be back on later too see if theirs anymore helpful things i need to know, im not feeling too well...thanks yall as long as i know im not going to be like this for weeks you have eased my mind alot, i have nobody else to talk to about this..god bless..Dusty
Helpful - 0
414776 tn?1202738690
their being given to me as 1000 mg their blue, i dont know if its the generic type, i could be wrong about the dosage but i know its the highest i can get, im not a dr..
Helpful - 0
352798 tn?1399298154
You could be counting the Tylenol. 5/500mg is 5mg Hydrocodone and 500mg Tylenol. Either way, you are experiencing withdrawals. You are about half way through the major withdrawals. Do as IBKleen said. Good luck to you.
Helpful - 0
279300 tn?1326746678
vicoden come in 2.5, 5, 7.5 and 10mg only.
Helpful - 0
414776 tn?1202738690
no a thousand milligrams...every 4 hours...they come in 500 mg 750mg and 1000 mg, thats the only ones ive gotten
Helpful - 0
306455 tn?1288862071
Can't be possible. You were taking 100 pills every 3-4 hours?  
Helpful - 0
414776 tn?1202738690
((((If you were taking that much, your liver would have failed by now...I am sure that was an error)))))

No unfortunantly it wasnt an error and im not having any liver problems, im just a timebomb ready to go off if it causes liver damage, i was feeling good on them, im also a drinker and taking the vicodin and drinking i have alot of blackouts...i couldnt tell ya anything about superbowl sunday, thats also a big problem, im going to try the hydrationg and sleep
Helpful - 0
390416 tn?1275185087
Just tell everyone you have the flu...that can last 5-7 days and no one is the wiser...
Helpful - 0
414776 tn?1202738690
ya it was a mistake of my own, im a bartender, and they are easy to get, i got a good scare a few days ago my blood pressure at the drs was tripple digits and he said are you taking drugs? i lied and said no i just cant sleep, so what did he do...give me sleeping pills....their helping me the past 2 days, but im waking up 3 times a night, ill never take another vicodin (i hope) im scared...my mom who has a alot on her plate right now asked me whats wrong i told her i think i got a stomache virius, my dad has cancer and she doesnt need to be worrying about me, i was taking a thousand milligrams of vics like every 3 to 4 hours just to function, im hoping the symptoms slow down at least so i can be normal enough to work monday..thanks for input it made me feel better
Helpful - 0
390416 tn?1275185087
Welcome to the forum...you have come to a great place to get help and support going thru wd's...but we need more info to help you better...
How many pills were you taking per dose , what strength,how often and for how long?

Things will get better...hot baths help w/ the legs, as do a heating pad or electric blanket. Immodium for diarrhea, drink lots of fluids, OTC pain relievers for aches and pains.....
You're  halfway there...keep going ...you can do this...you are doing this!!!
Good luck and keep posting.
Helpful - 0
271792 tn?1334979657
If you were taking that much, your liver would have failed by now...I am sure that was an error.

Immodium works well for the bathroom runs. Tyleol pm for sleep. Push fluids. Hot baths w/epsom salts for the rls. Bananas also. Keep busy and occupy your mind. GL
Helpful - 0
306867 tn?1299249709
Welcome to the forum.  I know you must feel really awful right now, but hang in there you can get through this.  I'm sure the 2000 to 4000 mg is a mistake , right ? How many pills were you taking ?   Tell everyone you have the flu and hunker down for a miserable 4-7 days. Most people say day 3 is the worst and begin to feel better starting day 4 or 5.  Keep posting and reading on the forum. It will help so much. Hang in there it will get better.    Mary
Make sure you drink alot of fluids. It's very easy to dehydrate while detoxing.  
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.